Self-Oscillating Modes of a Plane Fluid Jet Outflow from under a Free Surface
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 52-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_223_a6,
author = {V. P. Karlikov and O. V. Trushina},
title = {Self-Oscillating {Modes} of {a~Plane} {Fluid} {Jet} {Outflow} from under {a~Free} {Surface}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {52--62},
year = {1998},
volume = {223},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_223_a6/}
}
TY - JOUR AU - V. P. Karlikov AU - O. V. Trushina TI - Self-Oscillating Modes of a Plane Fluid Jet Outflow from under a Free Surface JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1998 SP - 52 EP - 62 VL - 223 UR - http://geodesic.mathdoc.fr/item/TM_1998_223_a6/ LA - ru ID - TM_1998_223_a6 ER -
V. P. Karlikov; O. V. Trushina. Self-Oscillating Modes of a Plane Fluid Jet Outflow from under a Free Surface. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 52-62. http://geodesic.mathdoc.fr/item/TM_1998_223_a6/